Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 55, NWS Albuquerque, NM

May 25, 2008Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at May 25, 2008, 3:57 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 25, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2008, 3:57 AM MDT (09:57 UTC)
In effect from
May 25, 2008, 12:00 PM MDT
Expired
May 25, 2008, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3945 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 250957
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 AM MDT SUN MAY 25 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR PORTIONS OF THE
CENTRAL MOUNTAINS...THE EASTERN PLAINS...AND THE NORTHEAST PLAINS
AND ADJACENT HIGHLANDS...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR
PORTIONS OF THE CENTRAL MOUNTAINS...THE EASTERN PLAINS...AND THE
NORTHEAST PLAINS AND ADJACENT HIGHLANDS...


.SOUTHWEST WINDS IN THE UPPER ATMOSPHERE COMBINED WITH DEEPENING
LOW PRESSURE OVER THE OKLAHOMA PANHANDLE AND SOUTHERN COLORADO
WILL PRODUCE GUSTY AFTERNOON WINDS TODAY. HUMIDITIES FALLING INTO
THE SINGLE DIGITS THIS AFTERNOON COMBINED WITH STRONG WINDS WILL
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. HUMIDITIES WILL RECOVER
ABOVE 20 PERCENT AFTER SUNSET. SIMILAR CONDITIONS WILL PREVAIL FOR
MONDAY...AND A FIRE WEATHER WATCH FOR MONDAY AFTERNOON CONTINUES.

NMZ103-104-107-108-252130-
/O.UPG.KABQ.FW.A.0052.080525T1800Z-080526T0200Z/
/O.NEW.KABQ.FW.W.0055.080525T1800Z-080526T0200Z/
/O.CON.KABQ.FW.A.0053.080526T1800Z-080527T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
357 AM MDT SUN MAY 25 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO THIS RED FLAG
WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED THIS
AFTERNOON...AND ARE FORECAST FOR MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

SHY
1 follow-up statement
000 
WWUS85 KABQ 252032
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT SUN MAY 25 2008

...RED FLAG WARNING IN EFFECT THROUGH 8 PM MDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITIES FOR PORTIONS OF THE CENTRAL
MOUNTAINS...THE EASTERN PLAINS...AND THE NORTHEAST PLAINS AND
ADJACENT HIGHLANDS...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE MIDDLE
RIO GRANDE VALLEY...EAST SLOPES OF THE CENTRAL MOUNTAINS EASTWARD
TO THE TEXAS STATE LINE...

.GUSTY SOUTHWEST WINDS COMBINED WITH LOW HUMIDITY WILL CONTINUE TO
AFFECT THE EAST SLOPES OF THE CENTRAL MOUNTAINS EASTWARD TO NEAR
THE TEXAS STATE LINE. HIGHER HUMIDITY READINGS WILL BE FOUND NEAR
THE TEXAS STATE LINE THROUGH THE REST OF THIS AFTERNOON SO THE
MAIN FOCUS AREA WILL BE FOUND BETWEEN FORT SUMNER UP TO GLADSTONE
WESTWARD. THE CRITICAL FIRE WEATHER AREA WILL EXPAND MONDAY
AFTERNOON WITH SIMILAR STRONG GUSTS AND LOW HUMIDITIES. 

NMZ103-104-107-108-260200-
/O.CON.KABQ.FW.W.0055.000000T0000Z-080526T0200Z/
/O.CON.KABQ.FW.A.0053.080526T1800Z-080527T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
232 PM MDT SUN MAY 25 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED
THIS AFTERNOON...AND ONCE AGAIN FOR MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH AND RED FLAG WARNING.

$$

NMZ106-260200-
/O.EXA.KABQ.FW.A.0053.080526T1800Z-080527T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
232 PM MDT SUN MAY 25 2008

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE POSSIBLE.
LOOK FOR 2 TO 3 HOURS OF THESE CONDITIONS FAVORING THE LOWER
ELEVATIONS FOUND WITHIN SOCORRO COUNTY. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 25, 2:59 AM MDT, 58 minutes earlier.

Area forecast discussion, May 25, 2:59 AM MDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 AM MDT SUN MAY 25 2008

.DISCUSSION...
WITH THE MASSIVE UPPER LOW COMPLEX CONTINUING TO SPLIT AND FILL
SOMEWHAT...AND HAVING RETROGRADED SOMEWHAT AS WELL...THE SHOWER
CHANCES APPEAR TO BE FINALLY LOW ENOUGH TO KEEP OUT OF THE FCST
FOR W NM AND NOW THE FOCUS FOR ANY SHOWERS AND STORMS WILL SHIFT
TO E PORTION OF NM. IT APPEARS THAT THE DRYLINE EASED INTO FAR
SE NM A LITTLE AFTER MIDNIGHT AS LOW LEVEL MOISTURE SURGED
WESTWARD. KEPT IN LOW POPS FAR E CENTRAL AND SE PORTIONS OF FCST
AREA FOR LATE TODAY AND TONIGHT...BUT TRIMMED BACK JUST SLIGHTLY
FROM PREVIOUS DEPICTION AS DEPTH OF MOISTURE MAY NOT BE SUFFICIENT
FOR PCPN QUITE AS FAR W AS EARLIER THOUGHT. WILL HOIST RATHER
SMALL SIZED WIND ADVISORY FOR THIS AFTN AND EARLY EVE ZONES 5 AND
7 AS WELL AS RED FLAG WARNING FOR ROUGHLY E HALF OF NM. SAME AREA
FOR MON UNDER A FIRE WX WATCH. MOISTURE DRIVEN BACK EASTWARD MON
AS A SHORT WAVE ROTATES THROUGH THE STATE LATE TONIGHT INTO MON.
AS RIDGE BUILDS WESTWARD A BIT EARLY IN THE WEEK FLOW ALOFT
LIGHTENS UP A BIT AND BECOMES MORE SOUTHERLY. BACK DOOR FRONT
BRINGS SOME MOISTURE IN FROM E TO W LATE TUE INTO WED AND WILL
KEEP MOSTLY LOW POPS IN FOR MIDWEEK PERIOD FOR E AND PORTIONS OF
CENTRAL NM.

&&

.AVIATION...
LARGE WEATHER SYSTEM OVER CENTRAL CALIFORNIA WILL PUSH BROAD
SOUTHWEST FLOW ACROSS NEW MEXICO...WITH BROAD SURFACE RIDGE OVER THE
STATE. A DRYLINE WILL SET UP SUNDAY AFTERNOON OVER EASTERN BOUNDARY
OF THE STATE WITH THUNDERSTORMS POSSIBLE THIS AFTERNOON NEAR THE
TEXAS BORDER...MAINLY EAST OF ROW. GUSTY WINDS WILL DEVELOP OVER
NORTHEAST NEW MEXICO THIS AFTERNOON NEAR LVS...CAO...AND RTN.
OTHERWISE...VFR CIGS AND VIZ WILL PREVAIL AT ALL AIRPORTS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. SHY

&&

.FIRE WEATHER...
LARGE WEATHER SYSTEM SPINNING DOWN OFF THE NORTHERN CALIFORNIA COAST
WILL CONTINUE BROAD SOUTHWEST FLOW ALOFT OVER NEW MEXICO...AND THIS
FEATURE WILL SHIFT SLOWLY TO NORTHERN NEVADA ON MONDAY AND SHIFTS TO
THE OFFSHORE PACIFIC NORTHWEST ON TUESDAY. SURFACE TROUGH SETTING UP
ALONG EASTERN BORDER OF NEW MEXICO WILL HELP ACCELERATE SOUTHWEST
SURFACE FLOW TODAY...WITH MODEST MOMENTUM MIXING TO THE SURFACE THIS
AFTERNOON FOR ANOTHER GUSTY DAY FROM THE CENTRAL MOUNTAIN CHAIN
EASTWARD. AFTERNOON HUMIDITIES HEADING BACK INTO THE SINGLE DIGITS
TODAY WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS
AFTERNOON...EASING AS HUMIDITIES RECOVER AROUND SUNSET...AND CURRENT
FIRE WEATHER WATCH FOR EASTERN NEW MEXICO WILL UPGRADE TO RED FLAG
WARNING FOR THIS AFTERNOON. DRYLINE SETTING UP ALONG TEXAS BORDER
MAY FOCUS A FEW THUNDERSTORMS THIS AFTERNOON FOR ROOSEVELT AND CURRY
AND COUNTIES...BUT SUFFICIENT PRECIPITABLE WATER SLIGHTLY LESS THAN
AN INCH SHOULD BE ENOUGH TO KEEP FIRE STARTS TO A MINIMUM.

VERY SIMILAR SET UP FOR MONDAY...BUT STRENGTHENING SOUTHWEST FLOW AS
WEATHER SYSTEM SHIFTS INTO NEVADA WILL SHOVE DRYLINE EASTWARD INTO
THE TEXAS PANHANDLE TO DECREASE THE THUNDERSTORM THREAT OVER EASTERN
NEW MEXICO. CONTINUED AFTERNOON HUMIDITIES IN THE LOW TEENS AND
SINGLE DIGITS WITH ANOTHER ROUND OF GUSTY SOUTHWEST WINDS WILL
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS OVER EASTERN NEW MEXICO ON
SUNDAY...AND A FIRE WEATHER WATCH WILL CONTINUE FOR THE DAY.

DECREASED FIRE WEATHER DANGER ON TUESDAY...AS SURFACE TROUGH MOVES
EAST TO THE TEXAS PANHANDLE AND LARGE WEATHER SYSTEM OVER NEVADA
WOBBLES WESTWARD TO OFFSHORE NORTHERN CALIFORNIA AND THE PACIFIC
NORTHWEST. WEAK COLD FRONT DROPPING FROM NORTHWEST TO SOUTHEAST
WILL  HELP EASE HUMIDITIES...AND WEAKER WINDS ALOFT AND AT THE
SURFACE WILL KEEP CONDITIONS BELOW RED FLAG THRESHOLDS FOR THE DAY.

LOOKING AHEAD...CLOSED LOW ALOFT PERSISTS OVER THE PACIFIC
NORTHWEST COAST...WITH FLAT RIDGE BUILDING NORTHWARD OVER NEW MEXICO
FROM THE TROPICAL EAST PACIFIC. DRYLINE SHIFTING WELL WEST TO THE
CENTRAL MOUNTAIN CHAIN FOR THE LAST HALF OF THE WORK WEEK WILL
BROADEN COVERAGE OF AFTERNOON THUNDERSTORMS OVER EASTERN NEW MEXICO
FOR THE LAST HALF OF THE WORK WEEK.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  77  46  80  45 /   0   0   0   0
GALLUP..........................  72  38  75  35 /   0   0   0   0
GRANTS..........................  77  39  78  38 /   0   0   0   0
GLENWOOD........................  85  46  88  46 /   0   0   0   0
CHAMA...........................  69  33  72  33 /   0   0   5   5
LOS ALAMOS......................  76  42  76  44 /   0   0   0   0
RED RIVER.......................  65  34  68  33 /   5   0   5   5
TAOS............................  74  39  78  40 /   0   0   0   0
SANTA FE........................  77  45  78  45 /   0   0   5   0
SANTA FE AIRPORT................  79  46  81  46 /   0   0   5   0
ESPANOLA........................  82  45  83  47 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  83  57  85  57 /   0   0   0   0
ALBUQUERQUE VALLEY..............  85  50  86  52 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  79  52  82  54 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  85  55  86  54 /   0   0   0   0
SOCORRO.........................  87  53  87  53 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  76  46  78  49 /   0   0   5   0
MORIARTY/ESTANCIA...............  80  46  82  49 /   0   0   5   0
CARRIZOZO.......................  86  54  86  51 /   0   0   5   0
RUIDOSO.........................  80  47  81  46 /   5   0   0   0
RATON...........................  82  44  81  44 /   5   0   5  10
LAS VEGAS.......................  78  45  79  45 /   5   0   5   0
ROY.............................  81  51  83  49 /   5   5   5   5
CLAYTON.........................  86  56  87  55 /   5   5   5  20
SANTA ROSA......................  86  53  88  52 /   5   5   5   5
TUCUMCARI.......................  92  60  94  57 /  10  10   5   5
FORT SUMNER.....................  89  60  92  55 /   5   5   5   5
CLOVIS..........................  91  60  93  57 /  20  20   5   5
PORTALES........................  91  61  94  59 /  20  20   5   5
ROSWELL.........................  95  62  96  59 /   5   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103-104-107-108.

FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES...NMZ103-104-107-108.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ005-007.

&&

43/SHY
Hazardous weather outlook, May 24, 6:00 AM MDT, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT MAY 24 2008

NMZ001>021-026-251200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT SAT MAY 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
STRONG SOUTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS FOR MOST OF NEW MEXICO ALONG
AND EAST OF THE CENTRAL MOUNTAIN CHAIN. PLEASE REFER TO THE LATEST
RED FLAG WARNING PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF CENTRAL AND EASTERN NEW
MEXICO AGAIN SUNDAY AFTERNOON AND EARLY EVENING.

ISOLATED STRONG TO SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND
DAMAGING WINDS ARE A POSSIBILITY ACROSS THE EASTERN PLAINS SUNDAY
AND PERHAPS AGAIN TUESDAY OR WEDNESDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR AT LEAST THE NEXT 24 HOURS.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:31 AM MDTWind AdvisoryABQ16 hr
May 25, 12:33 PM MDTSevere Thunderstorm WarningABQQuay42 min

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.